# SDR 20001227SH001

- Difficulty date: December 22, 2000
- Submitted: December 22, 2000
- Operation: General aviation
- Aircraft: N111SU
- Make and model: Cessna 425
- Aircraft serial: 4250205
- Aircraft time: 2,791 hours, 2,482 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Grooved
- Location: Nlg
- Part time: 2,791 hours, 2,482 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO SMALL GROOVES WORN INTO THE NOSE GEAR UPPER TRUNNION WHERE THE DRAG BRACE ATTACH LINK CONNECTS TO THE UPPER TRUNNION.  THE FORWARD END OF THE ATTACH LINK WAS MAKING CONTACT WITH THE UPPER TRUNNION DURING NORMAL OPERATION.  FOUND BEARING IN ATTACH LINK WAS GOOD.  NO PLAY WAS EVIDENT.  REMOVED NOSE GEAR.  REMOVED UPPER TRUNNION AND PERFORMED NDT INSPECTION OF AFFECTED AREA.  NO DEFECTS WERE NOTED.  BLENDED OUT SMALL GROOVES,  TREATED AND PRIMED AREA.  RECOMMEND INSPECTING THIS AREA ANYTIME THE DRAG BRACE IS DISCONNECTED FROM THE UPPER TRUNNION.  (X)
